# SDR 2005FA0001446

- Difficulty date: October 10, 2005
- Submitted: October 25, 2005
- Operation: General aviation
- Aircraft: N78CA
- Make and model: Piper PA-31T
- Aircraft serial: 31T7920062
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 50157001
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 5,144 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED RED FLUID SEEP AT TOP IB OF RT WING.  RT IB LEADING EDGES WERE REMOVED.  IT WAS DETERMINED THAT A LEADING EDGE RETAINING SCREW HAD CHAFED THE RT HYDRAULIC PRESSURE LINE AND SUBSEQUENTLY CAUSED A HYDRAULIC LEAK.  THE LINE WAS REPLACED AND THE AC WAS RETURNED TO SERVICE.  THIS AREA IS NOT NORMALLY ACCESSED DURING PERIODIC INSPECTIONS.  IT IS SUGGESTED THA THE AREA BE INSPECTED AT 800 HOUR INTERVALS.  (EA03200602866) (K)
